# SDR DXTA2019102852981

- Difficulty date: October 25, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N684QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0215
- Aircraft time: 61 hours, 42 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 30B665301
- Part serial: NSN
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 410 THE CAS MESSAGE "FUEL FLTR BYPASS L" CAME ON. AFTER RUNNING THE QRH WE DIVERTED TO CYS.  CAS MESSAGE STAYED ON ALL THE WAY THROUGH TAXI IN BUT NO FUEL PROBLEMS NOTED. //SIGNOFF// DUE TO FUEL FILTER L CAS MESSAGE IN FLIGHT PERFORMED TROUBLES SHOOTING PER FAULT ISOLATION CHART IAW PWC 306D1 M/M CHAP. 72-00-02 NO DEBRIS FOUND IN FUEL FILTER.REMOVED OLD LH FUEL FILTER AND INSTALLATION NEW FUEL FILTER IAW PWC 306D1 MM CH 73-10-03 REMOVED OLD FUEL LEFT ENGINE FUEL BYPASS SWITCH AND INSTALLED NEW BYPASS SWITCH IAW PWC 306D1 MM CH 73-10-03 OPERATION AND LEAK CHECKS GOOD RESTORED ACCESS
